| Catalog Number |
480264 |
| Medical Device Problem Codes |
Device Misassembled During Manufacturing /Shipping (2912); Material Deformation (2976); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: brief inquiry description.(b)(6) surgical icu air in line alarm.Detailed inquiry description: magnesium administration without asv; air in line alarm occurred; during troubleshooting noticed tubing was pinched and green clip not inserted properly.Assisted rn in correcting this.During reround he reports he did not have any further alarms.No injury reported.